# SDR A6WA200640134

- Difficulty date: March 31, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLE CRACKED AT LBL 27 APPROX .5 INCH LONG.  (K)  MAINTENANCE REMOVED AND REPLACED CLIP IAW BSC STANDARD REPAIR 601R-53-0029A AND SRM 51-42-06, 51-42-21.  (M)
